Sunday, November 13, 2011

No editing whatsoever. (I love feeling this way)

I'm slowly going off of the medication and already I feel so much more like myself. It's so strange that bipolar disorder is so, so much of my personality. I feel like it's only fair to people like me to get to the basics of what it feels like.

Love for someone has so much depth that the other person never seems to feel if they don't have bipolar disorder, and this can make you paranoid. It can make you feel like you haven't provided enough in a logical frame of mind, but in a bipolar one, you feel as though you haven't done enough. It's a very conflicting process and it can make you want to be alone for days, especially if you have someone to talk to who goes through the exact things you go through. This can cause you to seek solitude even more if they're not your lover. 

I'm shifting tonight, into something that no one else wants me to be. But it feels as though this the only thing that I want me to be, the only thing that I can inwardly accept. Imagine being a stranger to yourself, watching you grow away from someone you'd known your whole life. Someone you had analyzed for such a long time, and someone you'd grown to fanatically enjoy studying. That's what I felt for my disorder, and it's what I still feel about my disorder. It's something that's so ever-changing, and it's something that can cause me to learn new things every day for the rest of my life. But it's something that I decided to change because no one else around me could except the solitude I needed, and no one could accept the complete lovingness I needed to show when I was around someone I truly valued. I changed it for them and then I sequentially lost myself, but no more. I'm going off the medication because I'm ready to be myself, and I'm ready to be someone that not a lot of people are willing to let into their lives. I'm off of the medication so that I can enjoy my solitude that much more. This is a change and a familiarity that I need within my life to be complete. 

No comments:

Post a Comment